Can it harm her with one dose. I had a upset stomach and without looking at the lable my husband look online and he freaked out about the aspirin thing.
30 Jun 2010
celycakes, First of all calm down, take a breath. Is the baby ill? If so ask his/her pediatrician or your OB/GYN about it, if the baby is o.k. than one dose if not too large will be o.k. just don't take it again while nursing. You should be o.k. and so should the baby. If you are sick then I would suggest possibly feeding the baby a bottle if you can just while you are sick then return to the breast feeding. No offense meant by this but why is a 14 month old still breast feeding hope nothing is wrong? I really think everything will be fine as long as the baby wasn't sick that's when they get sick from Aspirin the most. Good luck and please relax. marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
im on clindamycin n im a breast feeding mother with a 3 month old. and i recently noticed some dry looking rashes on his back now im noticing them ...
2 answers • 7 Aug 2010
Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds
... which must be taken with food? Some of my meds indicate that if they cause nausea, they should be taken with food. Will the coating action of ...
1 answer • 30 Sep 2010
Pepto-Bismol - My 3 yr old daughter drank half the bottle of pepto what should I have to worry about
... look for and do? She is acting normal
2 answers • 13 Jan 2011
Pepto-Bismol - I gave my 8 year old daughter 1 teaspoon of pepto bismol, will she be ok? She had an?
... upset stomach, now she's asleep.
5 answers • 11 Mar 2013
A young mother breast-feeding a two-month old baby is taking coartem for malaria. Can she continue the breastfeeding with her medication?
1 answer • 5 Aug 2013